MAUDE Adverse Event Report: ST PAUL BCI WW1030 PULSE OXIMETER

ST PAUL BCI WW1030 PULSE OXIMETER
Model Number WW1030EN
Medical Device Problem Code Low Audible Alarm (1016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had a very quiet alarm.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history report (dhr) review is not relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The product was returned for evaluation.Visual inspection revealed a cracked screw insert.Functional testing duplicated the reported problem.The root cause of the reported issue was found to be malfunctioning speaker from fluid ingression.The speaker was replaced.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).

Brand Name
BCI WW1030 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16632709
Report Number3012307300-2023-03151
Device Sequence Number7150066
Product Code DQA
UDI-Device Identifier30843418000191
UDI-Public30843418000191
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K083557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1030EN
Device Catalogue NumberWW1030EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2022
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown